# SDR CA981019021

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,012 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FLIGHT CONTROL CHECK, FLAPS SELECTED AT 8 DEGREES, LEFT FLAP SHOWS 8 AND RIGHT SHOWS 11.  AT PHYSICAL INSPECTION THE RIGHT FLAP 1 DEGREE LOWER THAN LEFT SIDE.  AT FLAP 20, LEFT SHOWS 20 AND RIGHT 22.AT FLAP 0 LEFT FLAP 0 AND RIGHT 3 DEGREES.  FLAP ELECTRONIC CONTROL UNIT REPLACED.  POTENTIOMETER ADJUSTED..  PART TC:  7,824.
